I am a male 40 in pretty good shape. Since i was about 20 I have had a problem with my prostate. The symptoms include, prostate pain, pain in the groin on left side, pain in left testicle, pain in the area the doctor checks for hernia on left side, (pain on left side of base of penis, especially after ejaculation). I have been on antibiotics flomax avodart and doxazosin. Is there any hope for me the pain seems to get a little worse all the while. Urologist says I have chronic prostatitius and treats me for that. I am an active man love sports, hunting, fishing, ice fishing. I also played a lot of sports as a youngster and teenager into my 20's. Could another complication cause prostatitus, I have never been actually posetivily tested for std's although a doctor told me that probably was what it was when i was 20 but the test came back negative... Could this be someting else..
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.